≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

rectal bleeding 18Rectal bleeding 1plz help !!! rectal bleeding... worried 3Rectal bleeding 2Rectal Bleeding 1

 

The ABC Homeopathy Forum

Rectal bleeding

I am 70 years aged low weight woman. For last three days I am suffering from rectal bleeding in the form of dark stool. My Hb count has gone down to 8.2 from earlier 12.
At present I am taking Hamamelis Q 15drops thrice a day.
Kindly suggest appropriate medicine for me.
Many thanks.

Sadhna Singh
 
  Sadhana Singh on 2022-04-17
This is just a forum. Assume posts are not from medical professionals.
Psorinum 30 five pellets three times a day.In addition Calc Flour 6x and Ferrum Phos 6x five tabs of each three times a day.Feedback after 2 days.
 
anuj srivastava 2 months ago
No relief in symptoms. Stool still dark black. Weakness and giddiness continued.
Waiting for further suggestions pl.
Thanks.

Sadhna Singh
 
Sadhana Singh 2 months ago
Are you taking Iron Tablets?If yes then stools will be black and tarry.

In addition China 1 m weekly dose.Continue same protocol and give a feedback after 2 days.
 
anuj srivastava 2 months ago
To put a stopper to bleeding: take Adrenalin30 four times a day. One can find causes later. There has to be something that happened.
 
rajukmar 2 months ago
Problem seems to have subsided by,say, 90%. Kindly suggest further course of action.
Thanks.

Sadhna Singh
 
Sadhana Singh 2 months ago
Same protocol with a feedback after 2 days.
 
anuj srivastava 2 months ago
Did you take my medicine? Pls look at the name of helper in your own interest.
[Edited by rajukmar on 2022-04-25 15:06:50]
 
rajukmar 2 months ago
I have mainly taken medicine prescribed by Dr Anuj. In addition I was taking Hamamelis Q and China 30 from day one.
Unfortunately I couldn't get Adrenalin locally. I have asked the local shop to bring me Adrenalin 30.(to be used if required).
I must thank Dr Anuj as well as Dr Rajkumar for the advice and help extended to me.
 
Sadhana Singh 2 months ago
If you are 90% better, pls ignore my medicine.
 
rajukmar 2 months ago
Stool now Normal in color. Hemoglobin was checked and found to be 8.5 only. Low Hb may be the reason for extreme weakness and for head spinning.
My knee(right)pain meanwhile has increased. Pain is traveling downward from right knee causing difficulty in walking.
Request suggest further medication for me.
Thanks.

Sadhana Singh
 
Sadhana Singh last month
PHOSPHOROUS 30 THREE TIMES A DAY.

FERRUM PHOS 6X AND KALI PHOS 6X IN ADDITION THREE TIMES.
 
anuj srivastava last month
I am taking medicines prescribed by you. Weakness still persisting.My Hb has increased to 9.5 as on yesterday. For last 2-3 days I am suffering from dizziness too. Dizziness combined with weakness taking a tall on me. Feeling of sickness is more pronounced in the morning. It gets better towards evening. Kindly suggest further medication. Thanks.

Sadhna Singh
 
Sadhana Singh last month
How is the knee pain?

Stop Kali Phos and start Calc Phos 3x three times a day in addition.
[Edited by anuj srivastava on 2022-05-08 09:06:21]
 
anuj srivastava last month
Hb has increased to 9.8 now. Stool test shows no trace of blood.
Now my problem is as follows-
1. Morning time I feel too much uneasiness as if my time is up. On getting up I have darkness before my eyes, I feel like lying down.
2. Dizziness on walking. (specially if I look up while walking).
3. The condition gets better as the day proceeds. I feel better at noon and in the evening.
Please suggest further medication.
Thanks Dr Anuj for your help and advice.
 
Sadhana Singh last month
PHOSPHOROUS 200 THREE TIMES A WEEK(ONE DOSE/DAY).IN ADDITION KALI MUR 6X.CP TO CONTINUE.

FEEDBACK AFTER A WEEK.
 
anuj srivastava last month
I was found to have 80% blockage in one of the main arteries. With my consent one stent was inserted. It all happened about a week back. Now I am recovering.

My sudden uneasiness is over. However dizziness is still existing. I don’t know whether it is due to low Hb (9.5) or weakness or something else.

Doctors have prescribed aspirin and other blood thinners. Use of these medicines has caused bleeding again. So against their advice I had to stop aspirin as well as blood thinners. I was just wondering whether we have substitutes to such drugs in homeopathy !
Homeopathic medicines may not cause bleeding.

Request if you can give me advice in getting over my problems.
Thanks for always helping me with your suggestions.

Sadhna Singh
 
Sadhana Singh 3 days ago
NUX VOM 30 THREE TIMES A DAY.

CALC PHOS 6X AND CALC FLOUR 6X IN ADDITION 3 TIMES.

FEEDBACK AFTER 2 DAYS.
 
anuj srivastava 2 days ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.